# SDR CALA2023101303038

- Difficulty date: October 11, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 66,439 hours, 29,445 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: UNKNOWN
- Part serial: NA
- Condition: Overtemp
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFFHOT BRAKES UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. ACP INSP PER AMM 05-51-16-200-001.  PERFORMED INSPECTION REF AMM 05-51-16 TIRES AND BRAKES OK NO DAMAGES NOTED AT THIS TIME.  PERFORMED INSPECTION REF AMM 05-51-16 TIRES AND BRAKES OK NO DAMAGES NOTED AT THIS TIME.  REF LOG PAGE 5995232, TOMC REQUESTING LOCAL FBO TO PERFORM AFS TEST TO VERIFY ALL SYSTEMS ARE WORKING PROPERLY. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN LOCAL FBO TO PERFORM AFS TEST REF AMM 22-96-00. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN . UPDATED MAA CODE FIX USING VENDOR MAA SCREEN . PERFORMED AFS TEST REF AMM 22-96-00 TEST OK X 4.
